# SDR DALA2025021901228

- Difficulty date: February 14, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N325DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55272
- Aircraft time: 2,773 hours, 1,211 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Frozen
- Location: Waste
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8325 - DIV - TO MSP DUE TO ALL LAVATORIES INOP AND WASTE TANK INDICATING FULL. CORRECTIVE ACTION: FOUND WASTE BALL VALVE FROZEN, THAWED VALVE, REMOVED DEBRIS, AND CLEANED WASTE LEVEL SENSORS. PERFORMED OPERATIONAL CHECK OF VALVE AND LINE HEATERS. (LP# 4451289)
